# SDR CALA2021072301160

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 103,463 hours, 21,280 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE INDICATION ON TAKEOFF AT 2000FT APU NOT RUNNING  FOLLOW ED QRC APU FIRE BOTTLE WAS DISCHARGED. NO EVIDENCE OF A FIRE. SEE L/P 6705511 FOR REPLACEMENT OF APU FIRE BOTTLE.  PERFORMED DETAILED INSPECTION AND WIRING CHKS OF APU FIRE DETECTION SYSTEM IAW 26-15-11 & 26-15-12.  FOUND FAULT WITH APU CARGO FIRE CONTROL PANEL. REMOVED AND REPLACED FIRE APU CONTROL PANEL & RELAY K10374 IAW MM 26-22-03 AND WDM 26-15-11. OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1017399  SN OFF 1454 PANEL, APU/CARG  OFF 19-3111-9-0018 1454 ON 19-3111-9-0018 1622
